# SDR AALA202101199019

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 31,196 hours, 3,561 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: C16786FA02
- Part serial: C16786017413
- Condition: Failed
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  ATTITUDE PORTION OF INTEGRATED STANDBY FLIGHT DISPLAY FAILED IN CRUISE AND WOULD NOT RESET.  FLIGHT RETURNED TO FIELD, NO EMERGENCY DECLARED.  REPLACED ISFD WITH SERVICEABLE UNIT, IAW AMM 34-24-02.  OPERATIONS CHECK GOOD.
